Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 986319, 15 pages
http://dx.doi.org/10.1155/2010/986319
Research Article

Periodic and Chaotic Motions of a Two-Bar Linkage with OPCL Controller

1School of Mechanical Engineering and Automation, Northeastern University, Shenyang 110004, China
2School of Mechanical Engineering, University of Birmingham, Birmingham B15 2TT, UK

Received 16 December 2009; Accepted 25 June 2010

Academic Editor: Irina N. Trendafilova

Copyright © 2010 Qingkai Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingkai Han, Xueyan Zhao, Xiaoguang Yang, and Bangchun Wen, “Periodic and Chaotic Motions of a Two-Bar Linkage with OPCL Controller,” Mathematical Problems in Engineering, vol. 2010, Article ID 986319, 15 pages, 2010. doi:10.1155/2010/986319